The small Mathieu groups

Research output: Chapter in Book/Report/Conference proceedingChapterAcademic


No abstract.
Original languageEnglish
Title of host publicationSome tapas of computer algebra
EditorsA.M. Cohen, F.G.M.T. Cuypers, H.J.M. Sterk
Place of PublicationBerlin
ISBN (Print)3-540-63480-0
Publication statusPublished - 1999

Publication series

NameAlgorithms and Computation in Mathematics
ISSN (Print)1431-1550

Cite this

Cuypers, F. G. M. T., Soicher, L. H., & Sterk, H. J. M. (1999). The small Mathieu groups. In A. M. Cohen, F. G. M. T. Cuypers, & H. J. M. Sterk (Eds.), Some tapas of computer algebra (pp. 323-337). (Algorithms and Computation in Mathematics; Vol. 4). Springer.